Maximum Likelihood Estimation for Stochastic Differential Equations with Random Effects
Article first published online: 7 DEC 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 2, pages 322–343, June 2013
How to Cite
DELATTRE, M., GENON-CATALOT, V. and SAMSON, A. (2013), Maximum Likelihood Estimation for Stochastic Differential Equations with Random Effects. Scandinavian Journal of Statistics, 40: 322–343. doi: 10.1111/j.1467-9469.2012.00813.x
- Issue published online: 14 MAY 2013
- Article first published online: 7 DEC 2012
- Received November 2011, in final form August 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!